4 doctors weighed in:

Is really bad backache a possible side effect of bactrim (sulfamethoxazole and trimethoprim)?

4 doctors weighed in
Dr. Luis Villaplana
Internal Medicine
2 doctors agree

In brief: ???

Possible- anything is when it comes to medication side effects.
Likely the cause? Probably not.

In brief: ???

Possible- anything is when it comes to medication side effects.
Likely the cause? Probably not.
Dr. Luis Villaplana
Dr. Luis Villaplana
Thank
Dr. Jonathan Lau
Anesthesiology

In brief: Bactrim (sulfamethoxazole and trimethoprim)

I have not heard of any side effects o Bactrim (sulfamethoxazole and trimethoprim) causing back pain.
Bactrim (sulfamethoxazole and trimethoprim) is an broad spectrum antibiotic.

In brief: Bactrim (sulfamethoxazole and trimethoprim)

I have not heard of any side effects o Bactrim (sulfamethoxazole and trimethoprim) causing back pain.
Bactrim (sulfamethoxazole and trimethoprim) is an broad spectrum antibiotic.
Dr. Jonathan Lau
Dr. Jonathan Lau
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
48 years in practice
55M people helped
Continue
108,000 doctors available
Read more answers from doctors